# SDR AALA202012119004

- Difficulty date: December 9, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 19,350 hours, 9,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT AT SEAT ROW 12 INOPERATIVE.   REPLACED SEAT MOUNTED EMERGENCY LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL, PER AMM 33-51-19.
